Skip to content
My WebMD Sign In, Sign Up
Achy Knees
avatar
weloveshoes posted:
I was diagnosed with RA 8 years ago and I am currently taking Humira Shots.

For the past two weeks, my knees have been very achy and stiff. Not just in the morning, throughout the day. About 6 months ago I started walking 3 miles, 3-4 times a week. I haven't had any problems with my knees until now. It's been quite cold in Los Angeles, and I'm assuming this has a lot to do with the aches. But it seems my knees are getting the worst of it now. The achiness is making very difficult to exercise. Is this a temporary thing? Besides taking the shots, what else can I do to help ease this?
Thanks
Reply
 
avatar
crystalscats responded:
You're doing the right thing by keep walking, don't let the ache stop that, you might just do less miles when really bothering you. Find time to rest after as well. It can very well be the cold. My knees react very quickly to cold and last a while. I know when it is going to rain, rain and cold is the worst for me! I've learned though worse if I do nothing must move each day and not give in to it. I never have a pain free day but colder days seem to be much worse on me. Our knees will never be the same again. We have good days and bad.
 
avatar
weloveshoes replied to crystalscats's response:
Thanks Crystal Cats for responding.

In addition to taking the Humira shot every two weeks, I have been taking Aleve when I need it. My Doctor wants to put me on Methotrexate (spelling) as well, but I refuse to. I don't want to be put on any more medications, unless I have no other choice.

I'm going to attribute the achy knees to the cold weather and just going to keep going on. The disease is what it is and I can't let it get me down. )


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

mouth sores
I recently read that when one takes methotrexate as many of us do with RA and Sjogrens Syndrome, it can make your levels of folic acid drop ... More
Was this Helpful?
2 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.